Alert archive / Georgia / Tornado Warnings in 2018

Tornado Warning 16, NWS Jacksonville, FL

December 2, 2018Atkinson County, Georgia

NWS Jacksonville, FL issued this tornado warning at Dec 2, 2018, 2:13 PM EST for Atkinson County, Georgia. It was in force for 19 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 2, 2018, 2:13 PM EST (19:13 UTC)
Expired
Dec 2, 2018, 2:32 PM EST
In force
19 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Atkinson County, GA

The radar

The Moody AFB radar (KVAX), 44 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 2, 2:14 PM ESTTORNADO 06 Se Willacoochee, GAATKINSON COUNTY EMERGENCY MANAGEMENT REPORTS TREES BROKEN OFF AT THE TOPS AND DAMAGE CONSISTENT WITH EF-0 INTENSITY IN BETWEEN COUNTY ROAD 38 AND LAZY NINE ROAD TO THE SOUTH OF U.S. HIGHWAY 82. TIME ESTIMATED USING RADAR DATA.
Dec 2, 2:14 PM ESTTORNADO6 Se Willacoochee, GARADAR OBSERVATIONS INDICATED A TDS SOUTH OF HIGHWAY 82 IN MOSTLY RURAL TERRAIN. NO DAMAGE REPORTS HAVE BEEN REPORTED AT THIS TIME. TIME ESTIMATED USING RADAR DATA.
Dec 2, 2:30 PM ESTTORNADO1 Nnw Pearson, GAHOME SECURITY CAMERAS CAPTURED A TORNADO MOVING THROUGH THE YARD OF THE PROPERTY AND CAUSED MINOR DAMAGE TO THE HOUSE. BASED ON THIS INFORMATION, THE TORNADO WAS GIVEN AN ESTIMATED EF-0 RATING WITH NO ADDITIONAL SURVEYING EXPECTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 2, 10:00 AM ESTTornado WatchSPC8 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.2 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2018-12-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1274 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2018-12-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 294 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1274 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
520 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
294 m²/s²
0-3 km storm-relative helicity
302 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted.

933 
WFUS52 KJAX 021913
TORJAX
GAC003-021945-
/O.NEW.KJAX.TO.W.0016.181202T1913Z-181202T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
213 PM EST SUN DEC 2 2018

The National Weather Service in Jacksonville has issued a

* Tornado Warning for...
  Central Atkinson County in southeastern Georgia...

* Until 245 PM EST.
    
* At 213 PM EST, a severe thunderstorm capable of producing a tornado
  was located near Willacoochee, moving east at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Pearson around 230 PM EST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3124 8301 3132 8300 3136 8277 3122 8277
TIME...MOT...LOC 1913Z 262DEG 26KT 3129 8298 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

ZIBURA
2 follow-up statements
644 
WWUS52 KJAX 021919
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
219 PM EST SUN DEC 2 2018

GAC003-021945-
/O.CON.KJAX.TO.W.0016.000000T0000Z-181202T1945Z/
Atkinson GA-
219 PM EST SUN DEC 2 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM EST FOR CENTRAL
ATKINSON COUNTY...
        
At 219 PM EST, a confirmed tornado was located near Pearson, moving
east at 30 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Pearson around 230 PM EST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3124 8301 3132 8300 3136 8277 3122 8277
TIME...MOT...LOC 1919Z 262DEG 26KT 3130 8293 

TORNADO...OBSERVED
HAIL...<.75IN

$$

ZIBURA
854 
WWUS52 KJAX 021932
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
232 PM EST SUN DEC 2 2018

GAC003-021942-
/O.CAN.KJAX.TO.W.0016.000000T0000Z-181202T1945Z/
Atkinson GA-
232 PM EST SUN DEC 2 2018

...THE TORNADO WARNING FOR CENTRAL ATKINSON COUNTY IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.  However strong gusty 
winds and heavy rain are still possible with this thunderstorm.

A Tornado Watch remains in effect until 600 PM EST for southeastern
Georgia.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jacksonville.

LAT...LON 3124 8301 3132 8300 3136 8277 3122 8277
TIME...MOT...LOC 1930Z 262DEG 26KT 3131 8282 

$$

ZIBURA

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Dec 2, 8:47 AM EST, 5 hours 26 minutes earlier.

Area forecast discussion, Dec 2, 8:47 AM EST, 5 hours 26 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
847 AM EST Sun Dec 2 2018

...POTENTIAL FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT...

.UPDATE...Radar has been showing clusters of showers and
thunderstorms through the early morning across se GA. 12z
soundings continued to show some instability above a near-
surface inversion. Severe threat minimal until inversion is
erased, as shown on the 12z TAE sounding. Not much heating
Today, but increasing surface dewpoints to or just above 70
will help destabilize airmass yielding 1000-1500 J/Kg CAPE.
Surface winds will veer a little to SW, but strong speed
shear with low-level jet will still promote SRH values of
200-300...any local backing of wind will enhance this.
This environment supports scattered supercell storms, as
depicted on the HRRR model, with damaging winds and hail,
with a tornado threat as well. Corridor of greatest threat,
during the time window of 1pm thru 9pm, looks to be from
TAE across AMG/AYS to Jesup/BQK. HRRR suggests activity
will continue well into the night, working se toward the
JAX area late.

2-3 inches of rain have fallen across se GA...so will
have to monitor for locally heavy rain again Today and
Tonight across this area that could promote flooding. Storm
motion should be fairly quick, so flood threat primarily where
we see any training of storms over the same area.

Made some adjustments to hourly POP/Weather grids, but
no other changes at this time.

&&

.AVIATION...S to SW winds may be occasionally gusty
Today. VFR conditions are expected Today with potential
for MVFR conditions this evening. Showers and T-storms
expected to be mainly N and W of TAF sites Today...with
best chance of any showers by late afternoon near KSSI
and KGNV.

&&

.MARINE...A slow moving cold front is approaching the region
from the West Today and will then stall over area waters Tonight
through Monday. The cold front is expected to push Southeast of
the region Monday night and Tuesday morning as high pressure
builds to the West. The high will build to the Northwest
Wednesday, then to the North on Thursday.

Rip Currents: Low Risk through Tuesday

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  79  64  70  47 /  80  80  70  20
SSI  76  66  73  51 /  50  70  80  50
JAX  82  70  77  53 /  40  50  80  50
SGJ  81  69  78  57 /  40  30  70  50
GNV  81  71  78  55 /  40  40  70  50
OCF  83  71  80  58 /  30  30  70  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 1 PM EST this afternoon for Waters
     from Altamaha Sound GA to Fernandina Beach FL from 20 to 60
     NM-Waters from Fernandina Beach to St. Augustine FL from 20
     to 60 NM-Waters from St. Augustine to Flagler Beach FL from
     20 to 60 NM.

&&

Wolf/23/Shashy

In the hours before

Special weather statement, Dec 2, 12:44 PM EST, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1244 PM EST SUN DEC 2 2018

GAZ150-162>164-021830-
Ware GA-Clinch GA-Echols GA-Charlton GA-
1244 PM EST SUN DEC 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ECHOLS...CENTRAL WARE...
CENTRAL CLINCH AND NORTHWESTERN CHARLTON COUNTIES UNTIL 130 PM EST...

* At 1243 PM EST, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Boggy Bay to near Jennings. Movement was northeast at 50 mph.

* Wind gusts of 40 to 50 mph possible with these storms.

* Locations impacted include...
  Waycross, Statenville, Braganza, Boggy Bay and Needham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3126 8236 3125 8234 3105 8218 3072 8264
      3061 8287 3062 8313
TIME...MOT...LOC 1743Z 233DEG 43KT 3110 8238 3058 8317

WOLF
Local storm report, Dec 2, 1:09 PM EST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
109 PM EST SUN DEC 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     FLOOD            WAYCROSS                31.21N 82.36W
12/02/2018                   Ware               GA   911 CALL CENTER

            NUMEROUS ROAD FLOODING ISSUES AROUND THE CITY LIMITS OF
            WAYCROSS. FLOODING NEARING THE DOORS OF SOME RESIDENCES.

1250 PM     LIGHTNING        WNW WAYCROSS            31.21N 82.36W
12/02/2018                   Ware               GA   911 CALL CENTER

            HOME DAMAGED DUE TO LIGHTNING STRIKE IN WAYCROSS OFF OF
            CARSWELL AVENUE TEBEAU STREET.

1250 PM     LIGHTNING        4 NNW WAYCROSS          31.26N 82.38W
12/02/2018                   Ware               GA   911 CALL CENTER

            HOME DAMAGED BY LIGHTNING STRIKE NEAR LUCILLE STREET IN
            NORTH WAYCROSS.

&&

ASHASHY
Special weather statement, Dec 2, 1:40 PM EST, 33 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
140 PM EST SUN DEC 2 2018

FLZ020-022>024-GAZ150-152-153-162>165-021930-
Columbia FL-Baker FL-Hamilton FL-Inland Nassau FL-Ware GA-
Inland Glynn GA-Inland Camden GA-Clinch GA-Brantley GA-Echols GA-
Charlton GA-
140 PM EST SUN DEC 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NASSAU...
NORTHWESTERN BAKER...NORTHEASTERN COLUMBIA...NORTHEASTERN HAMILTON...
NORTHWESTERN CAMDEN...SOUTHWESTERN GLYNN...SOUTHERN ECHOLS...SOUTHERN
BRANTLEY...SOUTHEASTERN WARE...SOUTHEASTERN CLINCH AND CHARLTON
COUNTIES UNTIL 230 PM EST...

* At 139 PM EST, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Hickox to near Jasper. Movement was east at 40 mph. Radar
  indicated some rotation with several storms...tornadoes can occur
  rapidly with little or no advanced warning.

* Wind gusts of 40 to 50 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Folkston, Fargo, Stephen Foster State Park, Homeland, Hickox,
  Needmore, Race Pond, Winokur and Tarboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

A Tornado Watch remains in effect until 600 PM EST for southeastern
Georgia.

LAT...LON 3062 8309 3116 8203 3116 8169 3080 8190
      3047 8247
TIME...MOT...LOC 1839Z 262DEG 35KT 3108 8198 3059 8297

WOLF
Special weather statement, Dec 2, 1:46 PM EST, 27 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
146 PM EST SUN DEC 2 2018

GAZ132-149-021930-
Atkinson GA-Coffee GA-
146 PM EST SUN DEC 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COFFEE AND
NORTHWESTERN ATKINSON COUNTIES UNTIL 230 PM EST...

* At 146 PM EST, National Weather Service meteorologists were
  tracking a strong thunderstorm near Willacoochee, moving east at 30
  mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Douglas and Willacoochee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3156 8289 3139 8282 3131 8305 3132 8306
      3135 8308 3135 8310 3137 8311 3139 8311
      3140 8314 3143 8314 3146 8315
TIME...MOT...LOC 1846Z 258DEG 27KT 3141 8308

ZIBURA
Local storm report, Dec 2, 1:59 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
159 PM EST SUN DEC 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     FLOOD            11 N BAXLEY             31.92N 82.36W
12/02/2018                   Appling            GA   911 CALL CENTER

            TWO ROADS HAVING FLOODING ACROSS THEM IN NORTHERN APPLING
            COUNTY OFF OF DOYLE ROAD.

&&

ASHASHY
Special weather statement, Dec 2, 2:00 PM EST, 13 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
200 PM EST SUN DEC 2 2018

GAZ152>154-164-165-022000-
Inland Glynn GA-Inland Camden GA-Coastal Glynn GA-Brantley GA-
Charlton GA-
200 PM EST SUN DEC 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CAMDEN...WEST
CENTRAL GLYNN...SOUTHEASTERN BRANTLEY AND NORTHEASTERN CHARLTON
COUNTIES UNTIL 300 PM EST...

* At 159 PM EST, National Weather Service meteorologists were
  tracking a strong thunderstorm 7 miles southeast of Hickox, or 10
  miles south of Nahunta, moving northeast at 30 mph. Some rotation
  is being detected with this storm.

* Wind gusts of 40 to 50 mph possible with this storm.

* Locations impacted include...
  Waverly, Waynesville and Thalmann.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

A Tornado Watch remains in effect until 600 PM EST for southeastern
Georgia.

LAT...LON 3097 8197 3108 8202 3131 8170 3114 8157
TIME...MOT...LOC 1859Z 243DEG 25KT 3105 8194

WOLF

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 7:48 PM ESTSpecial Weather StatementJAXAtkinson, Coffee, Jeff Davis42 min
Dec 1, 8:09 PM ESTSpecial Weather StatementJAXClinch36 min
Dec 1, 8:27 PM ESTAreal Flood AdvisoryJAXAtkinson, Bacon, Coffee, Jeff Davis3 hr
Dec 1, 8:27 PM ESTSpecial Weather StatementJAXAtkinson, Bacon33 min
Dec 1, 8:29 PM ESTSpecial Weather StatementJAXEchols16 min
Dec 1, 8:48 PM ESTSpecial Weather StatementJAXClinch, Echols27 min
Dec 1, 9:22 PM ESTSpecial Weather StatementJAXGlynn23 min
Dec 1, 9:50 PM ESTSpecial Weather StatementJAXBrantley, Charlton, Pierce, Ware55 min
Dec 1, 10:34 PM ESTSpecial Weather StatementJAXBrantley, Glynn41 min
Dec 1, 10:56 PM ESTSevere Thunderstorm WarningJAXCamden, Glynn34 min
Dec 1, 11:04 PM ESTAreal Flood AdvisoryJAXClinch, Echols116 min
Dec 1, 11:14 PM ESTAreal Flood AdvisoryJAXGlynn2 hr
Dec 1, 11:21 PM ESTSpecial Weather StatementJAXCamden54 min
Dec 1, 11:31 PM ESTSevere Thunderstorm WarningJAXCamden, Charlton, Glynn59 min
Dec 1, 11:53 PM ESTTornado WarningJAXCamden, Glynn37 min
Dec 2, 12:27 AM ESTSpecial Weather StatementJAXCamden63 min
Dec 2, 6:08 AM ESTSpecial Weather StatementJAXBacon52 min
Dec 2, 6:38 AM ESTSpecial Weather StatementJAXPierce52 min
Dec 2, 6:42 AM ESTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis48 min
Dec 2, 6:45 AM ESTTornado WarningJAXAppling, Bacon, Coffee, Jeff Davis30 min
Dec 2, 7:13 AM ESTSpecial Weather StatementJAXAppling47 min
Dec 2, 7:36 AM ESTAreal Flood AdvisoryJAXAppling, Bacon, Jeff Davis2 hr
Dec 2, 7:58 AM ESTAreal Flood AdvisoryJAXBrantley, Clinch, Pierce, Ware, Wayne3 hr
Dec 2, 8:20 AM ESTSpecial Weather StatementJAXBrantley40 min
Dec 2, 8:47 AM ESTAreal Flood AdvisoryJAXCoffee, Jeff Davis3 hr
Dec 2, 10:01 AM ESTRiver Flood WarningJAXAppling, Tattnall, Toombs, Wayne69 days
Dec 2, 11:35 AM ESTAreal Flood AdvisoryJAXClinch, Echols, Ware3 hr
Dec 2, 11:36 AM ESTAreal Flood AdvisoryJAXAppling, Bacon, Coffee, Jeff Davis3 hr
Dec 2, 12:00 PM ESTSpecial Weather StatementJAXClinch45 min
Dec 2, 12:44 PM ESTSpecial Weather StatementJAXClinch, Echols, Ware46 min
Dec 2, 12:56 PM ESTAreal Flood WarningJAXBrantley, Clinch, Pierce, Ware6 hr
Dec 2, 1:29 PM ESTFlood WatchJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more30 hr
Dec 2, 1:40 PM ESTSpecial Weather StatementJAXCharlton, Echols50 min
Dec 2, 1:46 PM ESTSpecial Weather StatementJAXCoffee44 min
Dec 2, 1:48 PM ESTTornado WarningJAXClinch, Ware27 min
Dec 2, 2:00 PM ESTSpecial Weather StatementJAXBrantley60 min
Dec 2, 2:04 PM ESTAreal Flood AdvisoryJAXBrantley, Charlton, Clinch, Echols, Ware3 hr
Dec 2, 2:06 PM ESTSevere Thunderstorm WarningJAXAtkinson28 min
Dec 2, 2:31 PM ESTSevere Thunderstorm WarningJAXAtkinson, Coffee18 min
Dec 2, 2:36 PM ESTSevere Thunderstorm WarningJAXCamden, Glynn39 min
Dec 2, 2:37 PM ESTSevere Thunderstorm WarningJAXCamden23 min
Dec 2, 2:40 PM ESTAreal Flood AdvisoryJAXAtkinson, Bacon, Coffee3 hr
Dec 2, 2:41 PM ESTTornado WarningJAXCamden34 min
Dec 2, 2:44 PM ESTSevere Thunderstorm WarningJAXAtkinson, Coffee, Ware16 min
Dec 2, 2:46 PM ESTSpecial Weather StatementJAXAppling14 min
Dec 2, 2:59 PM ESTAreal Flood AdvisoryJAXBrantley, Camden, Charlton, Glynn3 hr
Dec 2, 3:00 PM ESTTornado WarningJAXCamden30 min
Dec 2, 3:08 PM ESTSpecial Weather StatementJAXClinch37 min
Dec 2, 3:20 PM ESTSevere Thunderstorm WarningJAXCamden40 min
Dec 2, 3:34 PM ESTTornado WarningJAXCamden26 min
Dec 2, 3:47 PM ESTAreal Flood AdvisoryJAXAtkinson, Clinch, Ware3 hr
Dec 2, 3:49 PM ESTAreal Flood AdvisoryJAXCamden, Charlton, Ware3 hr
Dec 2, 3:59 PM ESTSevere Thunderstorm WarningJAXCamden, Glynn46 min
Dec 2, 4:26 PM ESTSevere Thunderstorm WarningJAXCamden34 min
Dec 2, 4:58 PM ESTSpecial Weather StatementJAXClinch, Echols32 min
Dec 2, 5:17 PM ESTSpecial Weather StatementJAXWare43 min
Dec 2, 5:36 PM ESTSpecial Weather StatementJAXClinch, Echols39 min
Dec 2, 5:38 PM ESTSevere Thunderstorm WarningJAXBrantley, Charlton, Ware37 min
Dec 2, 5:56 PM ESTAreal Flood AdvisoryJAXClinch, Echols2 hr
Dec 2, 6:14 PM ESTSpecial Weather StatementJAXBrantley, Glynn46 min
Dec 2, 6:16 PM ESTSpecial Weather StatementJAXCharlton44 min
Dec 2, 6:38 PM ESTSpecial Weather StatementJAXClinch37 min
Dec 2, 6:54 PM ESTAreal Flood AdvisoryJAXBrantley, Charlton, Clinch, Echols, Pierce, Ware4 hr

Nearby

Tornado Warnings in Georgia, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.